# SDR AALA201910099013

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 14,324 hours, 5,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: FE1740031
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 ENTRY DOOR EMERGENCY DOOR CYLINDER (DAMPER) PRESSURE LOW. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM TASK 52-10-00-614-001-A.
